# SDR CALA9701179

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bulkhead Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN BULKHEAD WEB PLATE AT STRINGER 7 AND RIB 8 OF LT SIDE OF VERTICAL STABILIZER INTERIOR.  THE CRACKED PLATE WAS REMOVED, A REPLACEMENT PLATE WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
